# SDR UPS202075

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Corrosion
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION IN WEB AT STA 68.92 INSIDE RT HORIZONTAL STAB.  INSTALLED REPAIR IAW SRM 55-10-2, 55-10-1, AND 51-30-2.
